# SDR R61A201610130584

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 33,444 hours, 20,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE REMOVED AND REPLACED L1 DOOR COUNTER BALANCE ROD IAW AMM AND OPS CHECKED GOOD.
